Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On convergence in variation


Authors: C. R. Adams and J. A. Clarkson
Journal: Bull. Amer. Math. Soc. 40 (1934), 413-417
DOI: https://doi.org/10.1090/S0002-9904-1934-05874-9
Errata: Bull. Amer. Math. Soc., Volume 40, Number 12 (1934), 894--894
MathSciNet review: 1562870
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05874-9